MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump s/n (b)(4) was received and could not be tested to confirm the reported issue due to physical damage.During visual evaluation it was noted that all internal components were damaged.The affected parts were replaced.The pump is functioning as intended.The service history record was reviewed.This device was manufactured in 2006.This is the first time this device has been returned for service.The damaged parts were determined to be caused by customer mishandling of the device.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
 
Event or Problem Description
The customer reported that the device was over delivering the solution.

Brand Name
KANGAROO JOEY,PUMP W/CLMP,REFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12072928
Report Number1282497-2021-10452
Device Sequence Number16997112
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date06/26/2021
Patient Sequence Number1